About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 903625, 9 pages
http://dx.doi.org/10.1155/2013/903625
Research Article

Existence and Decay Estimate of Global Solutions to Systems of Nonlinear Wave Equations with Damping and Source Terms

Department of Mathematics and Information Science, Zhejiang University of Science and Technology, Hangzhou 310023, China

Received 30 April 2013; Revised 1 September 2013; Accepted 2 September 2013

Academic Editor: T. Raja Sekhar

Copyright © 2013 Yaojun Ye. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yaojun Ye, “Existence and Decay Estimate of Global Solutions to Systems of Nonlinear Wave Equations with Damping and Source Terms,” Abstract and Applied Analysis, vol. 2013, Article ID 903625, 9 pages, 2013. doi:10.1155/2013/903625